# SDR UALA2011060802805

- Difficulty date: June 5, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 86,315 hours, 13,827 cycles
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141T4835504
- Part serial: 3048
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ST OFFICER'S FIXED SIDE-FORWARD WINDOW'S VISIBILITY IS AFFECTED BY DEFECTS.  REPLACE FIRST AVAILABLE.  IN THE SUN SCRATCHES VISIBILITY IS AFFECTED.  CREW VERBALLY CONFIRMED THAT 1ST OFFICERS NR 2 SLIDING WINDOW IS THE AFFECTED WINDOW.  REPLACED FIRST OFFICERS SLIDING WINDOW, ALL CHECKS OKAY.
